• PANADOL Optizorb Cap 20s

PANADOL Optizorb Cap 20s

$7.99 NZD

Use:
Panadol Optizorb Capsules are absorbed faster than regular Panadol tablets, and are fast effective temporary relief of pain and discomfort with headache/tension headache, toothache, cold and flu symptoms, migraine headache, muscular aches, arthritis/osteoarthritis, backache and period pain, and reduces fever.

Ingredients:
500mg Paracetamol, hydroxybenzoates as preservatives.

Directions:
Adults and children 12 years and over: 1-2 caplets every 4 to 6 hours with water as required (maximum 8 caplets in 24 hours).
Children 7-12 years: 1/2-1 caplets every 4 to 6 hours with water as required (maximum 8 caplets in 24 hours).

Precautions:
Do not use Panadol:
if you are allergic to paracetamol or hydroxbenzoates.
if using other medicines containing paracetamol
for children below age 7, except on medical advice
for more than 48 hours for children aged 7-17 except on medical advice
Check with your doctor before use if you
have liver or kidney problems
are taking warfarin (a medicine used to thin the blood).
Stop using and tell your doctor if you have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.
Keep to the recommended dose.
If an overdose is taken or suspected, ring the Poison Information Centre 0800 764 766 or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage if untreated.

Additional Information:
GlaxoSmithKline Consumer Healthcare, Auckland


Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.